# SDR WTAA970031

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 804
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Gauge
- Part number: 6100116
- Condition: Fluctuation
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BFL - LEFT ENGINE EGT FLUCTUATED ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE DEFERRED LEFT SRL SYSTEM PER MEL. 76-1.  MAINTENANCE SUBSEQUENTLY REPLACED LEFT ENGINE EGT GAUGE.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
